Vertices of Choquet Simplexes.

Erik M. Alfsen; Tore Nordseth

Mathematica Scandinavica (1968)

  • Volume: 23, page 171-176
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Alfsen, Erik M., and Nordseth, Tore. "Vertices of Choquet Simplexes.." Mathematica Scandinavica 23 (1968): 171-176. <>.

author = {Alfsen, Erik M., Nordseth, Tore},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {171-176},
title = {Vertices of Choquet Simplexes.},
url = {},
volume = {23},
year = {1968},

AU - Alfsen, Erik M.
AU - Nordseth, Tore
TI - Vertices of Choquet Simplexes.
JO - Mathematica Scandinavica
PY - 1968
VL - 23
SP - 171
EP - 176
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.